# SDR AALA20140530003

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 45,191 hours, 18,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 CREASE CHORD FROM STATIONS 945 TO 1005 & LBL 54 CORRODED.  REPLACED CREASE ANGLE IAW AARD 51-10-05-1.
